| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 48 Number 5
Volume 48 Number 4
Volume 48 Number 3
Volume 48 Number 2
Volume 48S Number 1
Volume 48 Number 1
Earlier issues
Volume 35 Number 1 Volume 35 Number 2 Volume 35 Number 3

previous article next article

Research articles

ScienceAsia 35 (2009): 203-210 |doi: 10.2306/scienceasia1513-1874.2009.35.203

On the normal approximation of the number of vertices in a random graph

Kritsana Neammanee*, Angkana Suntadkarn

ABSTRACT:     In this paper, we use Stein-Chen's method to give a uniform bound on the normal approximation of the number of vertices of a fixed degree in a random graph. This work corrects our results published previously.

Download PDF

5 Downloads 990 Views

Department of Mathematics, Faculty of Science, Chulalongkorn University, Phyathai Road, Patumwan, Bangkok 10330, Thailand

* Corresponding author, E-mail: kritsana.n@chula.ac.th

Received 22 Sep 2008, Accepted 9 May 2009